# SDR UIEA2020072001575

- Difficulty date: July 20, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,887 hours, 11,828 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 60B924007
- Part serial: 13451
- Condition: Inoperative
- Location: Rt Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUEL BOOST PUMP INOPERATIVE.  REMOVED AND REPLACED PRESSURE SWITCH IAW AMM 28-42-01. OPS NORMAL.
